Afeditab CR (Nifedipine)

(70)

Write your comment:

i just started taking procardia xl with diovan and started to have swelling in my legs ankle and feet is that normal side effect for this type of medication?

47 – MediGuard

In my opinion, when you become a senior citizen (65 years of age or more) and on government insurance (Medicare, Obama Care, etc.). and not a lot of money, you can forget a named brand medication......generics is what you get. Now, if you have a lot of money to spend on medication, you are OK no mater what age you are. Insurance Companies, not doctors, run the medical programs. It has been said that Name Brand and Generic are the same. We know a component is missing.

79 – MediGuard

have recently been on low dose of nifedipine while they test for raynauds my side affects have been nose bleeds, swollen legs, and difficulty in swallowing, so I have had to stop them.

71 – MediGuard

I am on Nifedipine(Procardia XL 30mg. I have been for over 6 months. It controls my BP well, but I have lots of leg swelling, bad dreams, and frequent urination. Since it is the 5th BP med. I've taken(others did not control my BP) I'm afraid to ask to change. Also, the cancer/CCB connection disturbs me since I already had breast cancer 13 years ago. I've also read that there is a link between ARB's and cancer.

75 year old Female

80 – MediGuard

I take 30mg Nifedipine XR. The dose was recently increased from 20mg because my blood pressure is not controlled. I now have swollen hands and ankles and shins. My face feels swollen on occasion as well. I am also on Diovan HCT for my blood pressure. My BP is still not controlled but now I am plagued with all this swelling. Can this be a side effect of Nifedipine? and Will these side effects go away after taking Nifedipine for a while?

55 – MediGuard

I also experienced swelling from the Nifedipine. My doctor changed my medication to Hydrakazne. The swelling stopped, but I still don't have my BP under control. It fluctuates daily.

84 – MediGuard

Thanks for your post. It's helped to clarify my situation. I've been on Nifedipine XL about a month. Side effects include feet/ankle swelling, pink/red/purple skin, puffy feeling in ears. A numbness (neuropathy-like) has gradually spread up my legs, and in the past couple of days my lips have felt swollen. Most troubling is that my skin feels like rubber.
It's tough when you are running out of med options, and have to pester a sometimes in-your-face, do-as-I-say medical establishment.

75 – MediGuard

I took Procardia XL for many, many years and last year (2011) I was unable to get a refill and had to go on a generic. I was told it was unavailable until September, then December now January 2012 it is still not available. Can not find out why I am unable to get this medication. Does anyone know if it is available and why was it taken off the market in Orlando?

77 – MediGuard

I cannot get the 30M either of Procardia XL, I would suggest that you contact PFIZER and find out why you cannot get this, I know that the dosage of 60M and 80M are available, however if you use the 30M this so far is not available, so I keep calling. Hope this helps you.

93 – MediGuard

I cannot get the 30M either of Procardia XL, I would suggest that you contact PFIZER and find out why you cannot get this, I know that the dosage of 60M and 80M are available, however if you use the 30M this so far is not available, so I keep calling. Hope this helps you. 88yr. female

93 – MediGuard

The drug procardia xl 30M was not available from pfizer for awhile, i could not get it either, however I was able to get the brand in NY, very expensive, however it is available now. My suggestion is that you contact Pfizer if you can not get it in Orlando.

93 – MediGuard

I take Benicar and Nifedipine er 60, and at times I feel fatique,I did 't use to be now I just get tried all the time no energy.I was just diagnosed with IB ,could that have anthing to do with it.

63 – MediGuard

I have been taking Nifediac for about 3 years, since a TIA (mini-stroke). I have been having problems lately with dizziness, fainted once, problems with balance and sight, early in the mornings. I have just recently lost 50 pounds (great diet), and found that Nifediac was lowering my blood pressure too much in the morning, so had to start cutting the pills in two. This has helped a lot. I know you are not supposed to cut the pills in half, but the doctor said it was okay. Anyone else have this problem?

84 – MediGuard

I HAVE BEEN TAKING THIS MEDICATION FOR THE PAST 6 YEARS WITH THE DOSAGE HAVING TO BE ADJUSTED FROM TIME TO TIME. MY ONLY PROBLEM WITH IT IS IT INTERFERS WITH MY TASTE A LITTLE. WHICH IS SOMETHING I CAN LIVE WITH.

68 – MediGuard

Sorry folks, it should read: IT has really controlled my blood pressure.

64 – MediGuard

I have been taking 90ER for over 3 years with no side effects other than being in lala land for the first 2 hours, and then I am fine. I has really controlled my blood pressure and is worth the expense.

64 – MediGuard

I've always been regular but now taking nifedipine 90ER
for about 3 days.Wow,I've never been this constipated?
What is going on with this drug? The side effects listed
in Mediguard don't even mention constipation? But I've
read many comments listed here that says people do get
bad constipation! Does anyone have a good explanation or
a good solution?

79 – MediGuard

In clinical trials, constipation has been reported by less than 2% of the population taking nifedipine. There are over the counter medications such as stool softeners, fiber and many kinds of laxatives that may be used to treat constipation. It is a good idea to discuss this side effect with your doctor to see which over the counter product best suits you and to make sure there is not another underlying condition causing your constipation.

This type of drug causes costipation in many people.I take 30mg one night, and the next night i cut the dose in half and that works for me for the costipation issue. I am not suppose to do that, but I'm sick of doctors not caring about side effects, just there number readings.

76 – MediGuard

I have been taking nifedipine ER 30mg 3 times daily for 18 months. I have found it to increase urination occurences up to as many as 15 times daily. It also causes constipation and nightmares.

77 – MediGuard

I have been taking nifedipine 30mg for 1 year. At first I was taking it in the morning, but it caused severe drowsiness so I now take it a night. The side effects that I am experiencing are very bad dreams; severe headaches; and frequent urination. I was taking nifedipine and diovan together, but had to stop taking the diovan because togeher they caused severe mood swings, back pain, and depression. Once I stopped the diovan, those symptons went away.

76 – MediGuard

My Avapro 300mg was changed to Diovan 320 mg (Insurances no longer pays for Avapro). I take Diovan in the AM with Toprol XL100mg. Take Nifedipine 90 mg in afternoons. Since changing to Diovan, noticed that after taking Nifedipine in afternoon I get headaches and feel "edgy". The pulse rate increases to 139; BP up to 200's over 100's (usually 140/75,PR 60-75). Can the Nifedipine/Diovan cause this? Been on Nifedipine over 2 yrs. Anybody had increased pulse rate taking Nifedipine or Diovan?

77 – MediGuard

70 year old male-I was taking 80mg of Diovan and 30mg of Nifedipine at night for over a year. I had to stop the Diovan because mixing it with nifedipne made me very irritable and my b/p actually stayed high while taking the Diovan. Once i stopped and just took the Nifedipne my b/p went down and I feel great.I also noticed that I do urinate a lot after taking it,have weird dreams and minor headaches.The Nifedipine does lower my b/p with some side effects.

76 – MediGuard

I don't know if this is relative to any other medication that I'm now taking but ,I'm a severe asthmatic ,copd am on advair 500/50 , diovan 160,lansoprazole dr, 30mg,nifedipine er/xl 60 mg,alendronate sidium tablets usp once a week, 500 mg oscal calcium 2x a day, centrum silver one a day , mucenex 600 mg twice a day . Have been experiancing severe pain in my shoulder & upper arms doctor said the drug nifedipine does not have that side effect. but thats strange ,I stopped the drug for 2 nd day the pain is subsiding. I would like to know your opinion on this particular medication.

81 – MediGuard

I've been on Procardia XL 60 mg. once a day for about 15 yrs. A few years back my heart started racing later I found thats one of the moderate side effects they did'nt bother to tell me about. They put me on Atenolol 25 mg. to slow my heart rate down, I've been on them for about 5 yrs. now. AND NOW! I find out taking these 2 meds together can cause heart problems!!! When it comes to meds the docs just do what the drug companies tell them to do! And pharmasists SHOULD warn us patients, but I guess it's all about the money, who cares if you get sicker thats just more money for them.

47 – MediGuard

I have been taking nifedipine for Raynauds syndrome, now for over 2 years and I have found that it does what it says it will do in regards to dilation of the vessels especially in my legs and feet.

59 – MediGuard

Share your story Share your story! Tell us how MediGuard has helped you or someone you love. Mobile graphic Download the MediGuard Mobile App to manage your prescription and over-the-counter medications, for free. Registration Info Taking multiple medications puts you at risk for possible drug-drug interactions Registration Info Monitor the medical treatment of you and your loved ones.